# SDR ABXA9701638

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37794982
- Condition: Cracked
- Location: Bs 857
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TIE FITTING CRACKED STA 857 STRINGER 17L.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
